# SDR 95FDEA01359

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR SKIN, BS 847 WL 214 BETWEEN STR 16 TO 17R.  REMOVED STR SPLICE FOR ACCESS STR 16R BS 825 TO 850, BLENDED CORROSION ON INTERIOR SKIN BS 847 WL 214 RT IN 1 INCH BY 1 INCH AREA.  ORIG THICKNESS .200, REMOVED .018, REMOVAL IS WITHIN LIMITS IAW FEDEX SRM 53-10-1.  REINSTALLED STR SPLICE, ALODINED AND PRIMED BARE METAL AREAS.  ALL WORK PER FEDEX SRM 51-10-7, 53-30-1, 51-30-2.
